# SDR UPS97223154

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK AND UPPER CHORD OF LONGITUDINAL BEAM STA 760 TO 850 LBL 25 AREAS MARKED.  REPAIRED LONGITUDINAL BEAM IAW TRAMCO/BFG EWO 97-2190 (UPS EO FILE NR 727-53-1922) CORROSION ON LONGITUDINAL BEAM WAS OUT OF LIMITS IAW SRM 53-10-1, REPAIR WAS FROM 760 TO 850 LBL 25.
